Maximal Orders of global dimension and Krull dimension two.
Inventiones mathematicae, Tome 84 (1986), pp. 195-222
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
maximal R-orders, global dimension, quotient singularity, indecomposable Cohen-Macaulay modules, power series ring
@article{IM_1986__84_143340,
author = {M. Artin},
title = {Maximal {Orders} of global dimension and {Krull} dimension two.},
journal = {Inventiones mathematicae},
pages = {195--222},
year = {1986},
volume = {84},
zbl = {0591.16002},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143340/}
}
M. Artin. Maximal Orders of global dimension and Krull dimension two.. Inventiones mathematicae, Tome 84 (1986), pp. 195-222. http://geodesic.mathdoc.fr/item/IM_1986__84_143340/